Generalization of some inequalities for the gamma function.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 532
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IJOPCM_2009__2_4_233716,
author = {Ngoc, Ngo Phuoc Nguyen and Van Vinh, Nguyen and Hien, Pham Thi Thao},
title = {Generalization of some inequalities for the gamma function.},
journal = {International journal of open problems in computer science and mathematics},
pages = {532},
year = {2009},
volume = {2},
number = {4},
zbl = {1206.33019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_233716/}
}
TY - JOUR AU - Ngoc, Ngo Phuoc Nguyen AU - Van Vinh, Nguyen AU - Hien, Pham Thi Thao TI - Generalization of some inequalities for the gamma function. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 532 VL - 2 IS - 4 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_233716/ LA - en ID - IJOPCM_2009__2_4_233716 ER -
%0 Journal Article %A Ngoc, Ngo Phuoc Nguyen %A Van Vinh, Nguyen %A Hien, Pham Thi Thao %T Generalization of some inequalities for the gamma function. %J International journal of open problems in computer science and mathematics %D 2009 %P 532 %V 2 %N 4 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_233716/ %G en %F IJOPCM_2009__2_4_233716
Ngoc, Ngo Phuoc Nguyen; Van Vinh, Nguyen; Hien, Pham Thi Thao. Generalization of some inequalities for the gamma function.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 532. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_233716/